# SDR CA020509004

- Difficulty date: January 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Rt Gear Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR MALFUNCTION DURING CRUISE AT FT 180, SEVERAL MAIN GEAR DOOR WARNING IN TRANSITION & RT HAND RED LIGHT OBNSERVED ONE TIME. AT SAME TIME A/C SHAKING. SPEED REDUCED TO 200 KTS GEAR SPEED. EVENT MARKER PUSHED, THEN NO FURTHER EVENTS ON REST OF FLT. PROX SENSOR RIGGING FOR LDG GEAR SYS CHECKED VIA PROX SENSOR ELECTRONIC UNIT (PSEU). RT GEAR DOOR CLOSED SENSOR ADJUSTED ACC AMM 32-61-01. RT GEAR UPLOCK SENSOR REPLACED.
